MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH LEOPARD IMPLANT, PARALLEL, 28X; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE

MEDOS INTERNATIONAL SàRL CH LEOPARD IMPLANT, PARALLEL, 28X; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Model Number 186448109
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).The leopard 9mm parallel cage implant [product code: 1864-48-109] was not returned to the customer quality unit for evaluation.It was noted that the customer retained the device.A review of the device history record (dhr) for the leopard 9mm parallel cage implant could not be performed as a lot number was not available.All complaint trends will be evaluated as a part of the depuy spine monthly complaint review meeting.Without the return of the leopard cage implant we are unable to confirm the reported issue or identify the root cause.Should more information and/or the device sample become available at a later date, this complaint file will be reopened and the device will then receive a full evaluation.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported, upon insertion of leopard cage, surgeon malleted cage and cage broke.All pieces were retrieved.Surgeon replaced with new cage.No delay or adverse consequence to the patient.

Brand Name
LEOPARD IMPLANT, PARALLEL, 28X
Common Device Name
SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key7601193
Report Number1526439-2018-50550
Device Sequence Number16550218
Product Code MQP
UDI-Device Identifier10705034119182
UDI-Public(01)10705034119182
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K031635
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186448109
Device Catalogue Number186448109
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/21/2018
Initial Report FDA Received Date06/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1